Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 130, Number 1
HTML articles powered by AMS MathViewer

On the lattice of recursively enumerable sets
A. H. Lachlan PDF
Trans. Amer. Math. Soc. 130 (1968), 1-37
Computable algebraic structures and nonstandard arithmetic
Eugene W. Madison PDF
Trans. Amer. Math. Soc. 130 (1968), 38-54
On a necessary condition for the validity of the Riemann hypothesis for functions that generalize the Riemann zeta function
Ronald Alter PDF
Trans. Amer. Math. Soc. 130 (1968), 55-74
Families of finite character and essential valuations
Malcolm Griffin PDF
Trans. Amer. Math. Soc. 130 (1968), 75-85
Absolutely closed spaces
Chen-tung Liu PDF
Trans. Amer. Math. Soc. 130 (1968), 86-104
The formal linearization of a semisimple Lie algebra of vector fields about a singular point
Robert Hermann PDF
Trans. Amer. Math. Soc. 130 (1968), 105-109
Remarks on a paper of Hermann
Victor W. Guillemin and Shlomo Sternberg PDF
Trans. Amer. Math. Soc. 130 (1968), 110-116
Function algebras, means, and fixed points
Theodore Mitchell PDF
Trans. Amer. Math. Soc. 130 (1968), 117-126
Invariant means and fixed points: A sequel to Mitchell’s paper
L. N. Argabright PDF
Trans. Amer. Math. Soc. 130 (1968), 127-130
Addition and reduction theorems for medial properties
R. L. Wilder PDF
Trans. Amer. Math. Soc. 130 (1968), 131-140
Infinite-product Markov processes
T. E. Harris PDF
Trans. Amer. Math. Soc. 130 (1968), 141-152
Irreducible Jordan algebras of self-adjoint operators
Erling Størmer PDF
Trans. Amer. Math. Soc. 130 (1968), 153-166
The convergence of sequences of rational functions of best approximation. III
J. L. Walsh PDF
Trans. Amer. Math. Soc. 130 (1968), 167-183
Correction to “Measurable gambling houses”
Ralph E. Strauch PDF
Trans. Amer. Math. Soc. 130 (1968), 184